Some results for operators on a model space


GÜRDAL M., YAMANCI U., Garayev M.

FRONTIERS OF MATHEMATICS IN CHINA, vol.13, no.2, pp.287-300, 2018 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 13 Issue: 2
  • Publication Date: 2018
  • Doi Number: 10.1007/s11464-018-0690-3
  • Journal Name: FRONTIERS OF MATHEMATICS IN CHINA
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.287-300

Abstract

We investigate some problems for truncated Toeplitz operators. Namely, the solvability of the Riccati operator equation on the set of all truncated Toeplitz operators on the model space K (theta) = H (2)Iy theta H (2) is studied. We study in terms of Berezin symbols invertibility of model operators. We also prove some results for the Berezin number of the truncated Toeplitz operators. Moreover, we study some property for H (2)-functions in terms of noncyclicity of co-analytic Toeplitz operators and hypercyclicity of model operators.